Items where Subject is "Mathematical Science"

Group by: Creators | Item Type
Jump to: A | J
Number of items at this level: 2.

A

Andre, Traore and Adama, Kamate and Bassono, Francis (2025) Mellin-SBA Method for Solving Nonliear Partial Differential Equations. Asian Research Journal of Mathematics, 21 (3). pp. 34-48. ISSN 2456-477X

J

JAMEEL, ALI. F. and ZUREIGAT, HAMZEH. H. (2015) SOLUTION OF FUZZY HEAT EQUATIONS BY HOMOTOPY PERTURBATION METHOD (HPM). Asian Journal of Mathematics and Computer Research, 7 (2). pp. 127-139.

This list was generated on Fri Apr 4 15:03:30 2025 UTC.